# SDR SWAA2024052876668

- Difficulty date: April 18, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON PANEL 551GB<[01] APPLIED REPAIR AT PANEL#551GB PER B737SRM 57-51-01-2R-1 51-70-04-2R-0PARAGRAPH(4.N.2) MATERIAL USED RESIN 3804 PO#2066364 FIBER GLASS PO#1690463. TOOL USED TEMPERATURE CONTROL ID:160354 DUE DATE:03/07/25 VACUMM GAGE ID:173240 DUE DATE:05/30/24.APPLIED TOP COAT AT PANEL#551GBON REPAIR AREA PER B737 AMM 51-21-99-300-802 PAINT USED PO#2055785.;[02] VERIFIED PANEL REPAIRED
